# SDR ASOA200801472

- Difficulty date: November 6, 2008
- Submitted: November 11, 2008
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- Aircraft time: 16,874 hours, 14,035 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FS 409.0+128 VERTICAL BEAM CRACKED .1 INCH LONG O/B SIDE LBL 18 AT BOTTOM OF BEAM.  REPAIRED LT FS 409.0+128 VERTICAL BEAM LBL 18 O/B IAW BOMBARDIER REO 601R-53-41-056.  REQUIRES ECTC.  COMPLIED W/ECTC REO 601R-53-41-056 IAW REO 601R-53-41-056 REV E.  SUPPLEMENTAL-SDR CLOSED 11/17/2008.
